# SDR SWAA2022072518602

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9*CORROSION* AFT CABIN FLOORBEAM STA 986.5 BL 0 TO LBL 44 WL 208.1 HAS CORROSION AROUND FASTENER HOLES AS MARKED. 124-024 / [01] MAIN CABIN AFT WEB AREA STA 986.5 FLOORBEAM UPPER CHORD RBL 45 FOUND EXFOLIATION OUT OF LIMITS REF B737-700 SRM 53-70-51-1A-1.;[02] CORRECTING STEP# 1: CORRECT LOCATION OF EXFOLIATION OUT OF LIMITS: LBL 44.;[03] VERIFIED 1-2.;[04] REMOVED 5EA FLOOR SUPPORT PANELS AT AFT CABIN FLOOR BEAM STA 986.5 FOR ACCESS TO REPAIR AREA IN IAW SRM 51-40-02-0G-0;[05] REMOVED 3EA SUPPORTS ANGLE AND ONE SHEAR TIE AT AFT MAIN CABIN FLOOR BEAN FROM STA 967 TO 1006 FOR ACCESS TO REPAIR IN IAW SRM 51-40-02-0G-0;[06] VERIFIED STEPS #4 AND #5.;[07] REMOVED 1EA WEB; 1EA INTERCOSTAL AND SUPPORT ANGLE AT AFT MAIN CABIN FLOOR BEAN FROM STA 986.5 TO STA 1006 RBL 38' IN IAW SRM 51-40-02-0G-0;[08] VERIFIED 7.;[09] REMOVED INTERCOSTAL AT AFT CABIN FLOORBEAM FROM STA 986.5 TO 1006 RBL 8' IN IAW SRM 51-40-02-0G-0;[10] VERIFIED 9.;[11] REMOVED SHEAR TIE AT AFT CABIN RH SIDE AT STA 986.5 RBL 50' LOWER ATTACH SKIN IN IAW SRM 51-40-02-0G-0;[12] PARTIALLY: FABRICATED ONE SECTION OF FLOOR BEAM STA 986.5 DIMENSION 56' R/H SIDE IN IAW EA# 22-153-01841-WIP1;[13] LATE ENTRY: REMOVED SHEAR TIE AT AFT CABIN L/H SIDE AT STA 986.5 LBL 50' LOWER ATTACH SKIN IN IAW SRM 51-40-02-0G-0.;[14] LOCATED AND DRILLED NEW SHEAR TIES AT AFT MAIN CABIN STA 986.5 LOWER ATTACH SKIN ON LBL 50 AND RBL 50 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 147A0004.
